# SDR AALA20101215TUL06

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 32,602 hours, 15,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR CUTOUT BEAM WEB STATIONS 1174 TO 1212.  INSTALLED NEW WEB PER EA NUMBER MD80-51-014446 DATED 12/13/2010 AND AARD 51-10-00-5.
